# SDR DALA12011730938

- Difficulty date: October 27, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 61,052 hours, 45,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 237-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SLANT PANEL SUPPORTS BS 237 AND 256.   PANEL SUPPORTS REPLACED IAW E/A 413029-14 MA REV.
